iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal Medicinetablet montair lcPlease suggest a way to discontinue Montair-LC.

Please suggest a way to discontinue Montair-LC.

Please suggest a way to discontinue Montair-LC.

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At January 10, 2018
Reviewed AtJune 28, 2023

Patient's Query

Hello doctor,

I am an 18 year old female. When I was 5 years old, I had pneumonia. At that time I was fully cured. Now, I am suffering from cough, cold and sneezing for so many days. My doctor recommended many medicines along with Montair-LC. Everything is fine now, but the problem is that I have to take Montair-LC regularly. When I try to stop this medicine, I feel suffocating. I am taking this medicine over the last three months. In early days I used to take it regularly, but nowadays I am taking it alternate days. I am bound to take it, otherwise I feel suffocating and start coughing. According to doctors and my reports everything is fine. Please suggest a way to discontinue this medicine. Thank you.

Answered by Dr. Sadaf Mustafa

Hi,

Welcome to icliniq.com. I have gone through your history. It appears that you have allergic rhinitis, asthma or bronchitis. It would be of help to know what other medications you are taking. Are you using any inhalers? I would not suggest discontinuing Montair-LC (combination of Montelukast and Levocetirizine dihydrochloride). I have patients to whom it has been very helpful in asthma and seasonal allergies. I would suggest you to do a patch test to investigate the type of allergies and a pulmonary function test (PFT) to look for asthma. Continue the medicine now; you may try to discontinue it in summer. Avoid allergens like dander, pollens, pets and carpets as we are in need to identify the allergen first. Follow up after three months, to consider tapering off Montair-LC.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sadaf Mustafa
Dr. Sadaf Mustafa

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy